# SDR 2007UALA02756

- Difficulty date: July 19, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 31,592 hours, 12,347 cycles
- Engine: Iae V2527A5
- System (JASC): 3251 · Steering Unit
- Part: Steering Sys
- Condition: Inoperative
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LOST NOSE WHEEL STEERING.  REPLACED BOTH NWS GEARBOXES, TILLER AND SERVO CONTROL.  NO REPEATS SINCE 7/19/07.
